72 results for sequence.

Parameters for your search query:
Keyword    sequence

Open AccessReview Article
Export: RIS | BibTeX | EndNote
Bovine Tuberculosis: A Review of Molecular Diagnostic Methods and Impact on Public Health
American Journal of Microbiological Research. 2021, 9(1), 1-8. DOI: 10.12691/ajmr-9-1-1
Pub. Date: January 03, 2021Views: 876Downloads: 1146
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Entire Paranormed Triple Sequence Spaces Defined by Binomial Poisson Matrix
Turkish Journal of Analysis and Number Theory. 2020, 8(6), 107-112. DOI: 10.12691/tjant-8-6-2
Pub. Date: December 23, 2020Views: 816Downloads: 1153
Open AccessArticle
Export: RIS | BibTeX | EndNote
Out of School Children: Enhancing Factors and Consequences for Sustainable Development in North Central Geo-Political Zone, Nigeria
American Journal of Educational Research. 2020, 8(10), 804-811. DOI: 10.12691/education-8-10-10
Pub. Date: October 30, 2020Views: 506Downloads: 550
Open AccessArticle
Export: RIS | BibTeX | EndNote
p-nomial Coefficients and p-nomial Theorem
Turkish Journal of Analysis and Number Theory. 2020, 8(1), 6-15. DOI: 10.12691/tjant-8-1-2
Pub. Date: April 27, 2020Views: 1134Downloads: 1004
Open AccessArticle
Export: RIS | BibTeX | EndNote
COVID-19 Induced Lockdown Consequences on Air Quality and Economy - A Case Study of Bangladesh
Journal of Environment Pollution and Human Health. 2020, 8(2), 55-68. DOI: 10.12691/jephh-8-2-3
Pub. Date: June 02, 2020Views: 3237Downloads: 2893
Figure of 15
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Cogent Argument that Supports the Conjecture of Keane in Kolakoski Sequence A000002
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 37-40. DOI: 10.12691/tjant-7-2-2
Pub. Date: March 16, 2019Views: 3222Downloads: 2634
Open AccessArticle
Export: RIS | BibTeX | EndNote
Experiences of Saudi Female Students towards the Phenomena of Bullying Behaviors during Nursing Education Program
American Journal of Nursing Research. 2019, 7(4), 499-508. DOI: 10.12691/ajnr-7-4-12
Pub. Date: May 23, 2019Views: 6492Downloads: 5432
Open AccessArticle
Export: RIS | BibTeX | EndNote
On an Integer Sequence via Euler ϕ Function
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 112-114. DOI: 10.12691/ajams-7-3-5
Pub. Date: May 08, 2019Views: 3425Downloads: 2584
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Log-concavity Property Associated to Hyperjacobsthal and Hyperjacobsthal-Lucas Sequences
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 107-110. DOI: 10.12691/tjant-6-3-8
Pub. Date: May 12, 2018Views: 6202Downloads: 4472
Open AccessArticle
Export: RIS | BibTeX | EndNote
Ward’s Generalized Special Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 90-92. DOI: 10.12691/tjant-6-3-4
Pub. Date: April 26, 2018Views: 5492Downloads: 3843
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects












Journals
































Article Types